# SDR CA980602041

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Stop Assy
- Part number: 704A3363315651
- Condition: Blistered
- Location: Main Rotor
- Part time: 1,239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR STARFLEX SPHERICAL STOPS BLISTERED.  S/N'S 4420, 4422, AND 4444 REPLACED.
